# SDR DXTA2022101071820

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0222
- Aircraft time: 3,040 hours, 2,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS28I
- Part serial: 1122M
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: THE MAIN EXIT SIGN AND SEAT 10 EMERGENCY LIGHTS REMAIN ILLUMINATED WITH EMER LTS SWITCH IN THE OFF POSITION.  GAINED ACCESS TO THE# I EMERGENCY BATTERY PACK. REMOVED AND INSTALLED REPAIRED UNIT. CHARGED THE BATTERY FOR 60 MINUTES. OPS CHECK OG BATTERY AND EMERGENCY LIGHTS ARE GOOD. CLOSED ALL ACCESSED ITEMS. WORKED IAW CE-680A 33-50-06.
